["Floppy infant" syndrome in twins secondary to the use of benzodiazepines during pregnancy].

@article{Dios1999FloppyIS,
  title={["Floppy infant" syndrome in twins secondary to the use of benzodiazepines during pregnancy].},
  author={Javier Gonz{\'a}lez de Dios and M Moya-Benavent and F Carratal{\'a}-Marco},
  journal={Revista de neurologia},
  year={1999},
  volume={29 2},
  pages={121-3}
}
INTRODUCTION Due to the pharmacological characteristics of benzodiazepines, they have been use in a wide variety of disorders, as well as during pregnancy and labor. Benzodiazepine intake during early pregnancy may be teratogenic, and their intake during late pregnancy may be associated with neonatal withdrawal syndrome and 'floppy infant' syndrome. CLINICAL CASE A hypotonic syndrome in twins secondary to the use of diazepam in the last month of pregnancy is described. Their neurological… CONTINUE READING